Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mac123

What should I do

About 6 months ago I was prescribed Monocyclin, which was shortly followed by Tazorac gel. The combination worked very well and my face was clear by christmas. I met with my dermatologist and he said it would be ok for me to stop taking the pills, so I stopped, but continued to use tazorac nightly. I then started tog et sick of my face being flaky and red every morning so I only used Tazorac for spot treatment. The problem is, now I am noticing lots of small red spots (wouldn't even call them full zits) emerge on my face. Should I continue to use Tazorac all over my face every night, start tkaing the pills again, or what? Anyone with some experienced advice would be much appreciated.

Share this post


Link to post
Share on other sites

i would go back on your complete routine and start incorporating a mosturizer in the morning, maybe one that helps redness - i think aveno has one. if your skin was clear when you where using the tazorac all over and taking the antibiotic then i would definetly go back on. either that or make an appointment to see your derm to find out what those spots are.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×